# SDR AU990754

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182D
- Engine: Cont O470L
- Propeller: Mcauly 2A34C66
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Screw
- Part number: 15A21
- Condition: Loose
- Location: Carburetor
- Component: Facet, MA45
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETOR FLOAT TO BODY ATTACHMENT SCREWS LOOSE ALLOWING THE FLOAT TO CONTACT THE BODY AND PREVENT CLOSING OF THE NEEDLE AND SEAT. CARBURETOR FLOODING.
